# SDR YENA2023080800914

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 57,207 hours, 20,552 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FRAME34 SHEAR TIE BTW STR41R AND STR42R IN FWD CARGO COMPARTMENT; REF AEM WO  2023-132-1, NR 2023-403474 REMOVED AND REPLACED SHEAR TIE LOC. FR34 BTW STR 41R  AND STR 42R IN FWD C.C IAW A320 SRM 51-72-11 AND DWG D53231375. (CONSIDERED AS A MAJOR REPAIR)
